MathSciNet Relay Station
MathSciNet bibliographic data
MR1385873 (98d:60127) 60J05 (60K25)
Lund, Robert B.; Tweedie, Richard L. Geometric convergence rates for stochastically ordered Markov chains. Math. Oper. Res. 21 (1996), no. 1, 182–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement